# SDR SWIA202157178

- Difficulty date: February 16, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD DD4 INTERCOSTAL IS CORRODED    (C-CHECK RO 4/1/2021)    REPLACED PAX DOOR FWD DD4 INTERCOSTAL AND 1EA NEW CLEAT. REF CRJ700 SRM 51-42-06-001-001-A01 AND BOMBARDIER DWG 601R31702 REV N. NO LEAKS NOTED. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
